Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Abnormal increase in heart beat, breathing difficulty, slurred speech during stressful moments, advised Concor. Should I take this?

My heart beat abnormally increase with a little stress and that effect my breathing and some time even i could not speak in that situation. It happen normally in meetings and other stressful event with my seniors. Doctor has recommended daily usage of concor 2.5mg. Is it worth taking the tablet in this situation and how long i will need to take it.
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and thanks
Concor is a good medicine to control abnormal heart fast rate. But the main cause of your fast heart rate is stress or fear from seniors. Try to remove this and you will not need any medications to control your heart rate. Consult your psychiatrist and have a proper counselling and medications. Make you will power strong and do regular exercise to relax your mind. Yoga and meditation can help you a lot.
Best Wishes
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor